# SDR HNAA2024032700213

- Difficulty date: March 3, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 51,743 hours, 49,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E025820 GALLEY LH OMEGA BEAM HAS CORROSION ON SIDE WALL AT FRAME 20.  REPAIRED GALLEY LH OMEGA BEAM CORROSION ON SIDE WALL AT FR 20 IAW PIEDMONT EO1-53-24-0209 AND ETD2024-145-007851.
